# SDR CA130430013

- Difficulty date: April 24, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW123D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF OPERATION, AT FULL POWER, 97 PERCENT TORQUE, THE ENGINE NR 1 HAD AN UNCOMMANDED AUTOFEATHER.  THE PILOT REDUCED POWER TO IDLE.  THE TAKEOFF WAS ABORTED AND THE ACFT WAS RETURNED TO THE RAMP.  FDR WAS SENT TO EVALUATE THE MAXIMUM POWER OBTAINED.  THE INVESTIGATION IS IN PROGRESS.
